# SDR AALA201707059038

- Difficulty date: July 2, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 50,069 hours, 15,659 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  SEAT ROW 35DEF EMERGENCY LIGHT,   AISLE SEAT IS OUT.  INSPECTED AND FOUND A BROKEN CONNECTORS, REPAIRED AND INSTALLED A NEW CONNECTORS IAW AMM  20-12-13, OPS CHECKED NORMAL.
